# SDR MALA030339

- Difficulty date: July 12, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 2420 · AC Generation System
- Part: Sensor
- Part number: HE83305
- Part serial: 1002TW
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT 3581 EN ROUTE TO OMA, NR 4 ENGINE DRIVE HIGH TEMP LIGHT ILLUMINATED ON SHORT FINAL, RAN QRH LIGHT REMAINED ON.  MAINTENANCE REMOVED AND REPLACED NR 4 IDG ENGINE SENSOR SWITCH PER AMM 24-12-11.  OPS AND LEAKS CHECKS GOOD.
